# SDR VTZA97504

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6532 - IAD-ORF - DURING TAKEOFF, THE CREW EXPERIENCED A DISCREPANCY WITH THE BAG DOOR LIGHT ILLUMINATING AT ABOUT 40 KTS ON THE TAKEOFF ROLL.  THE CREW ABORTED THE TAKEOFF AND THE LIGHT EXTINGUISHED.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE WAS DISPATCHED AND FOUND, THROUGH TROUBLESHOOTING THAT BOTH THE FWD AND AFT MICROSWITCHES NEEDED ADJUSTMENT.  MAINTENANCE PERFORMED IAW MX PROCEDURES.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
